Random Matrices and Complexity of Spin Glasses
Article first published online: 10 SEP 2012
Copyright © 2012 Wiley Periodicals, Inc.
Communications on Pure and Applied Mathematics
Volume 66, Issue 2, pages 165–201, February 2013
How to Cite
Auffinger, A., Arous, G. B. and Černý, J. (2013), Random Matrices and Complexity of Spin Glasses. Comm. Pure Appl. Math., 66: 165–201. doi: 10.1002/cpa.21422
- Issue published online: 28 NOV 2012
- Article first published online: 10 SEP 2012
- Manuscript Received: MAR 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!